International Journal of Innovative Research in Engineering & Multidisciplinary Physical Sciences
E-ISSN: 2349-7300Impact Factor - 7.043

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal Since 2013

Call for Paper Volume 10 Issue 3 May-June 2022 Submit your research for publication

The Ito Formula and the Distributions Theory

Authors: Kankolongo Kadilu Patient, Balowayi Bondu Bernard

DOI: 10.17605/OSF.IO/FDJXEShort DOI: ggkv7v

Country: Congo (Democratic) View / Download Full Text PDF File


Abstract: In this paper, we have achieved the generalization of Ito formula, by considering his C^2 function f like a distribution (extending differentiability conditions on this f function). For this, we used the Tanaka’s theorem in R; and the Brosamler’s theorem in R^n. And then, the possibility to use a C^n function in which the last part that is the second derivative of f function (in distributions term) will be a functional.

Keywords: Ito Formula, Brownian motion, Distribution, Tanaka’s theorem, Ito-Tanaka Formula, Brosamler’s Theorem


Paper Id: 397

Published On: 2018-11-04

Published In: Volume 6, Issue 6, November-December 2018

Cite This: The Ito Formula and the Distributions Theory - Kankolongo Kadilu Patient, Balowayi Bondu Bernard - IJIRMPS Volume 6, Issue 6, November-December 2018. DOI 10.17605/OSF.IO/FDJXE

Share this